| Model Number |
M00583060 |
| Medical Device Problem Codes |
Break (1069); Leak/Splash (1354); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a hydratome rx 44 was intended to be used in a procedure performed on (b)(6) 2022.Prior to the procedure, it was noticed that the wire was broken.Additionally, the wire was kinked and there was a leak from the working length of the device.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.A photo of the complaint device outside the patient was provided by the customer and shows the wire was broken and kinked, and there was a leak from the working length.
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.